Table of Contents
Journal of Structures
Volume 2013, Article ID 389148, 9 pages
http://dx.doi.org/10.1155/2013/389148
Review Article

Elastic Stability of Annular Thin Plates with One Free Edge

Department of Mechanical Engineering, Tennessee Technological University, 115 West 10th Street, Box 5014, Cookeville, TN 38505, USA

Received 21 April 2013; Accepted 20 June 2013

Academic Editor: Lucio Nobile

Copyright © 2013 Nagarjuna Jillella and John Peddieson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Joris C.G. Verschaeve, “A weighted extended B-spline solver for bending and buckling of stiffened plates,” Thin-Walled Structures, vol. 107, pp. 580–596, 2016. View at Publisher · View at Google Scholar
  • Daniel Burmeister, “Asymmetric buckling of shell-stiffened annular plates,” International Journal of Mechanics and Materials in Design, 2017. View at Publisher · View at Google Scholar